Alert archive / Texas / Gale Warnings in 2016
Gale Warning 1, NWS Brownsville, TX
NWS Brownsville, TX issued this gale warning at Jan 16, 2016, 4:19 AM CST. It took effect at Jan 16, 2016, 12:00 PM CST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 16, 2016, 4:19 AM CST (10:19 UTC)
- In effect from
- Jan 16, 2016, 12:00 PM CST
- Expired
- Jan 16, 2016, 5:57 PM CST
- In force
- 6 hr
- Issued by
- NWS Brownsville, TX
The text
As transmitted.
211 WHUS74 KBRO 161019 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 419 AM CST SAT JAN 16 2016 ...NORTHWEST WINDS INCREASE RAPIDLY WITH GALE FORCE GUSTS... .A LOW PRESSURE AREA TO EMERGE OFF THE TEXAS COAST EARLY THIS AFTERNOON AND STRENGTHEN RAPIDLY. NORTHWEST WINDS TO INCREASE WITH GALE FORCE GUSTS DEVELOPING. GMZ130-132-135-161830- /O.NEW.KBRO.GL.W.0001.160116T1800Z-160117T0000Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 419 AM CST SAT JAN 16 2016 ...GALE WARNING IN EFFECT FROM NOON TODAY TO 6 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM CST THIS EVENING. * WINDS...NORTHWEST WINDS INCREASING 25 TO 30 KNOTS GUSTS TO 40 KNOTS. * BAY WATERS...CHOPPY TO VERY ROUGH ESPECIALLY IN THE CHANNEL NEAR THE QUEEN ISABELA CAUSEWAY BRIDGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE OCCURRING...OR FORECAST TO OCCUR WITHIN THE NEXT 24 TO 36 HOURS. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ150-155-170-175-161830- /O.NEW.KBRO.GL.W.0001.160116T1900Z-160117T0300Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 419 AM CST SAT JAN 16 2016 ...GALE WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM CST THIS EVENING. * WINDS...25 TO 33 KNOTS GUSTS 40 KNOTS * WAVES/SEAS...BUILDING RAPIDLY 6 TO 10 FEET OCCASIONAL 12 FEET POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE OCCURRING...OR FORECAST TO OCCUR WITHIN THE NEXT 24 TO 36 HOURS. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
2 follow-up statements
141 WHUS74 KBRO 161900 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 100 PM CST SAT JAN 16 2016 ...NORTHWEST WINDS INCREASE RAPIDLY WITH GALE FORCE GUSTS... .A LOW PRESSURE AREA EMERGES OFF THE TEXAS COAST EARLY THIS AFTERNOON AND STRENGTHEN RAPIDLY. NORTHWEST WINDS WILL INCREASE WITH GALE FORCE GUSTS DEVELOPING. GMZ130-132-135-170000- /O.CON.KBRO.GL.W.0001.000000T0000Z-160117T0000Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 100 PM CST SAT JAN 16 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WINDS...NORTHWEST WINDS INCREASING 25 TO 35 KNOTS GUSTS TO 40 KNOTS. * BAY WATERS...CHOPPY TO VERY ROUGH ESPECIALLY IN THE CHANNEL NEAR THE QUEEN ISABELA CAUSEWAY BRIDGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE OCCURRING...OR FORECAST TO OCCUR WITHIN THE NEXT 24 TO 36 HOURS. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ150-155-170-175-170300- /O.CON.KBRO.GL.W.0001.000000T0000Z-160117T0300Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 100 PM CST SAT JAN 16 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... * WINDS...25 TO 33 KNOTS GUSTS 40 KNOTS * WAVES/SEAS...BUILDING RAPIDLY 6 TO 10 FEET OCCASIONAL 12 FEET POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE OCCURRING...OR FORECAST TO OCCUR WITHIN THE NEXT 24 TO 36 HOURS. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
004 WHUS74 KBRO 162357 AAA MWWBRO URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE BROWNSVILLE TX 557 PM CST SAT JAN 16 2016 ...MARINE CONDITIONS IMPROVING SLIGHTLY... .BUOY OBSERVATIONS ALONG THE LOWER TEXAS COAST INDICATE THAT MARINE CONDITIONS ARE IMPROVING SLIGHTLY...ESPECIALLY WINDS. THE GALE WARNINGS IN EFFECT FOR THE LAGUNA MADRE AND GULF OF MEXICO WATERS EAST OF PADRE ISLAND FROM 0 TO 60 NAUTICAL MILES OFFSHORE HAVE BEEN CANCELED EARLY...WITH A SMALL CRAFT ADVISORY NOW IN EFFECT FOR THE GULF WATERS FROM NOW UNTIL 6 AM CST SUNDAY MORNING. GMZ150-155-170-175-171200- /O.CAN.KBRO.GL.W.0001.000000T0000Z-160117T0300Z/ /O.NEW.KBRO.SC.Y.0004.160116T2357Z-160117T1200Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 557 PM CST SAT JAN 16 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM CST SUNDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM CST SUNDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...NORTH AT 15 TO 21 KNOTS. * WAVES...SEAS 6 TO 8 FEET NEARSHORE...AND 7 TO 9 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ130-132-135-170100- /O.CAN.KBRO.GL.W.0001.000000T0000Z-160117T0000Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 557 PM CST SAT JAN 16 2016 ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS CANCELLED THE GALE WARNING. SURFACE PLATFORMS WITHIN THE LAGUNA MADRE INDICATE THAT WINDS OVER THE BAY HAVE FALLEN BELOW GALE WARNING CRITERIA...AND THE WARNING HAS BEEN CANCELED EARLY. HOWEVER...SMALL CRAFT WILL NEED TO EXERCISE CAUTION ON THE LAGUNA MADRE FROM NOW AND THROUGH THE OVERNIGHT HOURS. $$ TOMASELLI
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this gale warning went out at Jan 16, 4:02 AM CST, 17 minutes earlier.
Area forecast discussion, Jan 16, 4:02 AM CST, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BROWNSVILLE TX
402 AM CST SAT JAN 16 2016
.SHORT TERM /TODAY THROUGH SUNDAY/...CURRENT SURFACE ANALYSIS SHOWS A
LOW PRESSURE AREA OVER THE SOUTHERN PANHANDLE WITH A COLD FRONT
EXTENDED SW INTO WEST TEXAS. SURFACE PRESSURES HAVE BEEN LOWERING
OVER THE RIO GRANDE VALLEY WITH A SIERRA MADRE LEE SIDE LOW
DEVELOPING. IN THE MID LAYERS A SHARP SHORTWAVE TROUGH IS MOVING
INTO WEST CENTRAL TEXAS RIDING ON A 120KT JET. SURFACE CONVERGENCE
INCREASES WITH THE APPROACH OF THE SHRTWV AND THE TWO LOWS COMBINE
INTO ONE STRENGTHENING LOW TRACKING INTO THE WESTERN GULF OF MEXICO
THIS AFTERNOON. THE COLD FRONT MOVES THROUGH DEEP SOUTH TEXAS LATE
MORNING THROUGH MID AFTERNOON WITH A TIGHTENING PRESSURE GRADIENT
BETWEEN THE DEEPENING SURFACE LOW PRESSURE AND HIGH PRESSURE FILLING
IN BEHIND THE QUICK MOVING LOW.
925-850MB WINDS ARE PROGGED TO INCREASE BETWEEN 40-50 KNOTS WITH
DOWNSLOPING WEST TO NORTHWEST FLOW WINDS MIXING TO THE SURFACE. MAV
AND MET GUIDANCE HAVE INCREASED VALUES BETWEEN NOON AND 6 PM THUS
HAVE ISSUED A WIND ADVISORY FOR ALL ZONES ACROSS DEEP SOUTH TEXAS
WITH SUSTAINED WINDS OF 30-35 MPH AND GUSTS UP TO 45 MPH OR GREATER.
TEMPERATURES TO WARM INTO THE 70S TO LOWER 80S AND THIS MIGHT BE
SOMEWHAT CONSERVATIVE WITH GFS INDICATING MID 80S IN THE LOWER
VALLEY. THE LOW IS EXPECTED TO MOVE VERY QUICKLY TO THE EAST. NO
RAIN WITH THE FRONT WITH VERY DRY AIR TO MIX TO THE SURFACE
PRODUCING A FIRE WEATHER CONCERN. SEE FIRE WEATHER DISCUSSION BELOW
FOR MORE DETAILS.
THE SURFACE TRACKS QUICKLY EAST ACROSS THE GULF TONIGHT AND HIGH
PRESSURE SETTLES OVER THE REGION. WINDS TO DIMINISH STEADILY THROUGH
THE EVENING WITH SOME GUSTINESS THROUGH MIDNIGHT WITH A LIGHT
NORTHERLY THROUGH SUNDAY MORNING THAN TURN EAST BY LATE SUNDAY.
TEMPERATURES TO DROP OFF NICELY TUMBLING INTO THE UPPER 30S NORTH
AND WEST AND LOWER 40S IN THE RGV. A NICE BUT COOL SUNDAY WITH SUNNY
SKIES AND COOL TEMPERATURES.
.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...500MB SHORTWAVE TROUGH
ACROSS NORTHWEST TEXAS SUN NIGHT WILL MOVE ACROSS EAST TEXAS
MONDAY. SURFACE HIGH PRESSURE IS EXPECTED TO BUILD ACROSS THE
CENTRAL AND EASTERN PORTIONS OF THE UNITED STATES SUN NIGHT INTO
MONDAY AS A WEAK COLD FRONT MOVES THROUGH SOUTH TEXAS. ANOTHER
SHORTWAVE TROUGH IS PROGGED TO DEVELOP ACROSS THE SOUTHWEST U.S.
TUESDAY AS THE 500MB RIDGE ACROSS THE WESTERN U.S. MOVES EASTWARD
AND WEAKENS. AN ONSHORE FLOW RETURNS LATE MONDAY INTO TUESDAY WITH
LOW PRESSURE DEVELOPING ACROSS THE TX PANHANDLE AND HIGH PRESSURE
ACROSS THE EASTERN UNITED STATES. THE SECOND 500MB TROUGH MOVES
THROUGH THE STATE TUES NIGHT INTO WEDNESDAY AS A ANOTHER SHORTWAVE
TROUGH MOVES INTO THE SOUTHWEST UNITED STATES. LOW TO MID LEVEL
MOISTURE IS EXPECTED TO INCREASE ACROSS EAST TX TUESDAY INTO
WEDNESDAY. SURFACE LOW PRESSURE ACROSS NORTHEAST TX THURSDAY WILL
BRING A COLD FRONT THROUGH SOUTH TX THURS AFTERNOON AND SOME
MOISTURE WILL POOL ALONG AND AHEAD OF THE FRONT BUT THE BEST RAIN
CHANCES WILL BE CONFINED TO THE NORTHEAST OF THE CWA. SURFACE HIGH
PRESSURE WILL BUILD INTO THE AREA THURS NIGHT INTO FRIDAY IN THE
WAKE OF THE FRONT.
&&
.FIRE WEATHER...LOWERING HUMIDITY INTO THE TEENS AND 20 PERCENT
RANGE TODAY WILL MIX WITH THE STRONG WIND TO CAUSE SOME CONCERN FOR
AN ELEVATED FIRE WEATHER CONCERN. FUELS REMAIN RATHER MOISTURE
LADEN SO NOT EXPECTING CRITICAL FIRE WEATHER CONDITIONS BUT SOME
RAPID SPREAD IS NOT OUT OF THE QUESTION IF ANY FIRES GET STARTED
DURING PEAK WINDS THIS AFTERNOON.
&&
.MARINE...
NOW THROUGH SUNDAY...AN AREA OF LOW PRESSURE TO MOVE OFF
THE CENTRAL TEXAS GULF COAST WITH A COLD FRONT SWEEPING THROUGH THE
COASTAL WATERS THIS AFTERNOON. PRESSURE GRADIENT TO STRENGTHEN
FAIRLY RAPIDLY WITH GALE FORCE GUSTS DEVELOPING ACROSS THE LAGUNA
MADRE AND GULF WATERS. A GALE WARNING HAS BEEN ISSUED FROM NOON-6
FOR THE LAGUNA AND THROUGH 9PM FOR THE GULF WATERS AS WINDS GUST 35-
40 KNOTS. WINDS DROP OF THIS OVERNIGHT WITH HAZARDOUS SEAS POSSIBLY
LINGERING THROUGH SUNDAY MORNING. THE GALE WARNING WILL LIKELY BE
REPLACED WITH SMALL CRAFT ADVISORIES ESPECIALLY OVER THE GULF
WATERS.
SUNDAY NIGHT THROUGH WEDNESDAY...LIGHT EAST WINDS WILL PREVAIL
ACROSS THE COASTAL WATERS SUN NIGHT BEFORE SHIFTING TO THE
NORTH MONDAY AS SURFACE HIGH PRESSURE ACROSS THE NORTH CENTRAL
UNITED STATES MOVES MORE EAST THAN SOUTH SUN NIGHT INTO MONDAY.
LIGHT NORTH WINDS MONDAY SHOULD VEER TO THE SOUTHEAST AND INCREASE
TUESDAY AS LOW PRESSURE DEVELOPS ACROSS THE TEXAS PANHANDLE AND
HIGH PRESSURE MOVES EASTWARD ACROSS THE EASTERN UNITED STATES.
MODERATE SOUTHEAST WINDS TUESDAY WILL WEAKEN WEDNESDAY AS THE
PRESSURE GRADIENT WEAKENS ACROSS THE LOWER TEXAS COAST WITH WEAK HIGH
PRESSURE ACROSS NORTHWEST TX AND HIGH PRESSURE ACROSS THE
SOUTHEAST UNITED STATES WITH A WEAK SURFACE TROUGH ACROSS EAST
TX WEDNESDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL 77 43 61 52 / 0 0 0 10
BROWNSVILLE 80 44 64 50 / 0 0 0 10
HARLINGEN 79 43 64 47 / 0 0 0 10
MCALLEN 78 43 65 47 / 0 0 0 10
RIO GRANDE CITY 77 42 66 45 / 0 0 0 10
SOUTH PADRE ISLAND 74 49 60 55 / 0 0 0 10
&&
.BRO WATCHES/WARNINGS/ADVISORIES...
TX...WIND ADVISORY FROM NOON TODAY TO 6 PM CST THIS EVENING FOR
TXZ248>257.
GM...GALE WARNING FROM NOON TODAY TO 6 PM CST THIS EVENING FOR GMZ130-
132-135.
GALE WARNING FROM 1 PM THIS AFTERNOON TO 9 PM CST THIS EVENING
FOR GMZ150-155-170-175.
&&
THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/RGV
59/61Hazardous weather outlook, Jan 15, 3:42 PM CST, 12 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BROWNSVILLE TX 342 PM CST FRI JAN 15 2016 TXZ248>257-162200- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 342 PM CST FRI JAN 15 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF DEEP SOUTH TEXAS. .DAY ONE...TONIGHT THERE IS A MODERATE RISK OF RIP CURRENTS AT THE BEACHES OF SOUTH PADRE ISLAND AND AT BOCA CHICA BEACH. PATCHY FOG...SOME POSSIBLY DENSE...WILL DEVELOP AFTER MIDNIGHT AND PREVAIL UNTIL SUNRISE SATURDAY MORNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY AN ELEVATED RISK OF RIP CURRENTS IS LIKELY AT THE LOCAL BEACHES SATURDAY AND SUNDAY. A WIND ADVISORY IS POSSIBLE FOR PORTIONS OF DEEP SOUTH TEXAS AND THE RIO GRANDE VALLEY ON SATURDAY DUE TO STRONG WINDS BEHIND A COLD FRONT. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ130-132-135-150-155-170-175-162200- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 342 PM CST FRI JAN 15 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SMALL CRAFT ADVISORIES ARE LIKELY...AND GALE WARNINGS POSSIBLE... SATURDAY THROUGH SATURDAY NIGHT DUE TO STRONG WINDS AND ROUGH SEAS BEHIND A COLD FRONT. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 16, 4:46 AM CST | Wind Advisory | BRO | Brooks, Cameron, Hidalgo, Jim Hogg, Kenedy, Starr and 2 more | 12 hr |
| Jan 16, 5:57 PM CST | Small Craft Advisory | BRO | 16 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.